Some Characterizations of Mappings on Generalized Topological Spaces

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 46, (2016), Pages 73-81


Xun Ge

School of Mathematical Sciences,

Soochow University,

Suzhou, China.

mailto:gexun@suda.edu.cn

Jianhua Gong

Department of Mathematical Sciences,

United Arab Emirates University,

Al Ain, United Arab Emirates.

mailto:j.gong@uaeu.ac.ae

Ivan Reilly

Department of Mathematics,

The University of Auckland,

Auckland,

New Zealand.

mailto:i.reilly@auckland.ac.nz


Abstract This paper considers generalizations of open mappings, closed mappings, pseudo-open mappings, and quotient mappings from topological spaces to generalized topological spaces. Characterizations of these classes of mappings are obtained and some relationships among these classes are established.

Keywords generalized topological spaces, generalized mappings, g-open mappings, g-closed mappings, g-pseudo open mappings, g-quotient mappings.

Classification (MSC2000) 54A05, 54C10.

Full text

Full paper

Personal tools